Graphic Evidence Against Steroid Abuse

[via wired]

Know anybody who's using steroids and just won't stop, despite all your good advice?

Then show them this picture. (Potentially NSFW, and gross -- hence its after-the-jump position.) CLICK "READ FULL POST" TO SEE PICTURE

Depicted is a 21-year-old amateur bodybuilder who arrived at a clinic in Dusseldorf, Germany with severe acne on his chest and upper back.

He was a constant user of anabolic-androgenic steroids, of which acne is a side effect -- as is damaged sperm and shrunken testicles, both of which he also possessed. Steroidwarning_3

Doctors ordered the patient to quit steroids and start taking antibiotics. Two months later, the acne was gone. So was the muscle. Only gruesome scarring remained -- and as his doctors wrote last week in the Lancet, that "is likely to remain with the young man for the rest of his life."

Clinical Picture: The Dire Consequences of Doping

Found this Post interesting? Receive new posts via RSS (What is RSS?) or subscribe via email at the top of this page...

More Post From The Web